Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: terazosin helps ssri sweating but.....

Posted by mogger on August 7, 2007, at 0:36:35

In reply to Re: terazosin helps ssri sweating but..... mogger, posted by Phillipa on August 6, 2007, at 22:52:41

I am off to bed as well! It is 10:40pm with me, just took my evening meds and am passing out! :)
mogger


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mogger thread:774395
URL: http://www.dr-bob.org/babble/20070730/msgs/774504.html